# SDR A6WA2018052345842

- Difficulty date: May 17, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 34,811 hours, 33,355 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031166
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER CLOSEOUT SKIN CHAFED.  REPLACED SKIN IAW SRM 51-42-21.
